Search the Community
Showing results for tags 'Amitryptiline'.
Found 3 results
Since gradually tapering amitryptilline I was on it for migraine since January 2019 from 25 mg to 2.5 mg ... a burning sensation over my right forearm which did not let me sleep that day it was 2 April I said I am gonna stop since I am on 2.5 mg....I had some melatonin so I can be able to sleep ... little I know I opened the door to hell the very next night I reinstated amitryptilline to10 mg then I was fine for a month but I thought that burning feeling was because of the melatonin and then I after a month I was again at 2.5 mg I cutting the 10 mg pill in 4 small pieces it so I guess it was not really 2.5 mg since some of those were less or more ... since May 15 I was gone into swirl of symptoms from burning feet burning skin burning trunk and back itchy scalp and severe anxiety and incapacitating insomnia I went though a battery of test from mri ultrasound Nerve conduction test all kind of autoimmune test let alone got problems and fast weightloss... but the problem of burning skin tingling stinging doesn’t seem to go away it lessened ain’t but I comes in waves days worse than others I wonder for how long what’s is the best treatment to alllievatr all this .//:I can not wear shoes anymore thin socks and flip flops. And the skin of my palms and soles became thin dry and super red my whole body skin backs flaky itchy tender to touch any similar experience
Hi there nead help, I'm male 54years old was on vensir (venlafaxine) 150mg until the end of December 2017,total of 10years ,Dr told me come off over 2 weeks but I did it over 2 months November -December which now I know was way too fast. January 2018was a toughish month, February March April were good felt like my old self, then come May started have windows and waves more so waves nearer end of month. June came so did the anxiety and depression worse than ever so I ended up being admitted into hospital on the 11th June . They started me back on vensir 37.5mg and after 5 hours of taking it I started burn up and lots panick attacks, they told me stick at it would pass things be OK, now adding in 5mg diazepam 3 times a day.After 4 days on 37.5mg vensir I refuse to take it so then I'm put on 15 mg of mirtazipine then after 1 week up to 30mg,the whole time I'm still having symptoms but they keep telling me to take it, takes 4_6 weeks to work omg. After 3 weeks I'm released home under care of psychiatrist taking 30mg of mirtazipine at night and 4mg of diazepamx2 day , zolpidem 10mg.After 2 weeks I had to arrange an appointment see the psychiatrist I'm feeling worse he then decided to add in brintillex with mirtazipine and 3 days later I'm feeling really ill, suicidal thoughts everything, I went to Dr was admitted again into Hospital.This time the mirtazipine is upped to 45mg and brintillex is discontinued ,stayed on 45 mg of mirtazipine until the 9th of Aug, no good days on this so psychiatrist decided to drop to 30mg and add 50 mg of zoloft,stuck this for 3 days felt really sick lots bad thoughts panic attacks, I refused to take the zoloft,next thing psychiatrist sent for me and decided to add 25mg quitiapine,I took this for a week and refused no more, so was left on 30 mg of mirtazipine 4mg diazepamx 2 a day and zolpidem for sleep. Released home on 3Rd of September under care of community mental health home team. Now on 15 mg of mirtazipine, near end of September was put on 25mg amitriptyline and mirtazipine was just dropped.After 4 weeks on amitriptyline couldn't take it any more just feeling unwell all time,amitryptiline dropped .Next thing psychiatrist gives 70 mg lofepramine (brand names: Gamanil, Lomont, and Tymelyt), I took it until 12th November another 4weeks , feeling really ill no sleep,go back see psychiatrist he wants me to change again to Reboxetine or lyrica,I refused told him I want no more. That's my medical history to date, cut a long story short I've been off antidepressants now 23days and do I feel really unwell, yes,sickness nausea is unreal can't eat much, I have 43 of withdrawal symptoms on Dr Glenmullans list,the body sensations I'm experiencing are unreal,hot cold,akathesia,ibs and my diverticulitis off the scale, anxiety and depression,it's all too much,ive been taking 6 mg diazepam every evening at 7pm,sometimes it help but last week I've been taking5mg after I take it I feel more unwell, at bedtime still taking zolpidem,sleep 3_4 hours Every day now I'm getting worse my energy levels are nearly zero can't walk very far, love the outdoors I'm feeling soon i won't be able leave the house.Every morning now I don't want get out of bed but start feel sick can't ly in bed, im very much fatigue very hard to relax just don't know what to do,I feel like I'm poisoned last 6months. Any help greatly appreciated I'm in a very dark place right now. Wish I had found this site few months ago, the medical profession havnt a clue what they're doing.
I have been inspired by a friend who is a user of this site to research how best to taper off several anti-depressants, including: Trazodone, Buproprion, Prestiq and Amitryptiline. I currently take 50 mg of Trazodone before bed. I also take the Amitryptiline before bed. My psychiatrist has suggested I can stop the Trazodone because the Amitryptiline should have enough of a sedative effect to get me to sleep. But when I've tried to stop the Trazodone altogether, I've not been able to sleep. So, I'm thinking about cutting the 50 mg and taking 25 mg. I'm also considering reducing the Buproprion 200 mg. Unfortunately, it is extended release. I don't think my psychiatrist would be willing to prescribe a lesser dose but it's possible. I have considered just taking the 200 mg. pill every other day, which I suspect might be viewed as reckless. The Prestiq seems especially complicated. I don't plan to address it anytime soon. And I'd like to drop the Amitryptiline dose because, being an older anti-depressant, it leaves me with a dry mouth and the potential for sexual dysfunction. I am open to any and all advice about how to proceed. I don't know exactly how this forum works and am open to feedback about that too. Grizzly